MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MRXPERION MR INJECTION SYSTEM

BAYER MEDICAL CARE INC. MRXPERION MR INJECTION SYSTEM
Model Number 87838420
Medical Device Problem Codes Unintended System Motion (1430); Unintended Movement (3026); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This investigation remains in progress.Once the investigation is completed, a follow-up report will be submitted.
 
Event or Problem Description
A bayer service representative was on site to install a new medrad® mrxperion injection system in a new mri suite.A screwdriver that the representative was using was pulled into the canon magnet bore.The tool was able to be removed without having to ramp down the magnet.No injury or adverse event was reported.
 
Event or Problem Description
A bayer service representative was onsite to install a new medrad® mrxperion injection system in a new mri suite.A screwdriver that the representative was using was pulled into the canon magnet bore.The tool was able to be removed without having to ramp down the magnet.No injury or adverse event was reported.
 
Additional Manufacturer Narrative
A bayer field service representative was onsite at the hospital to install a new medrad® mrxperion injection system.During installation, a ferrous screwdriver was inadvertently brought into the scan room and was subsequently drawn into the magnet bore.This, in turn, caused some cosmetic damage to the scanner cover which bayer is paying to replace for the customer.The screwdriver was able to be removed from the magnet without having to ramp down/quench the magnet.Bayer product analysis interviewed the field service manager and confirmed that all bayer field service representatives who work in an mr environment receive mr training annually.This mri safety training clearly states that ferrous tools are not to be used in an mri suite.Bayer further confirmed that the representative who was performing this installation had completed the required training and remains up-to date.Therefore, our investigation concluded that the incident occurred due to user error during injector installation by the bayer employee which will be addressed directly with this employee.Additionally, further evaluation will take place via bayer's capa (corrective and preventive actions (capa) process.

Brand Name
MRXPERION MR INJECTION SYSTEM
Common Device Name
MRXPERION MR INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
one bayer drive
indianola, PA 15051
7249408677
MDR Report Key22227019
Report Number2520313-2025-00014
Device Sequence Number15542635
Product Code DXT
UDI-Device Identifier00616258025094
UDI-Public(01)00616258025094(11)250130
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K143538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87838420
Device Catalogue NumberMRXPERION
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown